# SDR 96ZZZX581

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N185ND
- Make and model: Cessna 185
- Aircraft serial: 18504369
- System (JASC): 3233 · Landing Gear Actuator
- Part: Barrel
- Part number: 3A0540201
- Condition: Cracked
- Location: Lt Mlg Actuator
- Part time: 2,030 hours
- Component: 3A0500002
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID WAS OBSERVED DRIPPING FROM LEFT GEAR WELL DURING 100-HOUR ANNUAL INSPECTION.  OPERATIONAL CHECK OF GEAR FOUND MAIN GEAR ACTUATOR BARREL CRACKED.  BARREL PART NUMBER IS 3A05402-01.  CRACK LOCATED AT MIDDLE AREA AND EXTENDS LENGTHWISE APPROXIMATELY 1 INCH.  THERE DOES NOT APPEAR TO BE ANY MARKS IN THIS AREA TO CAUSE CRACK.
